# SDR DALA2024121911851

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 86,888 hours, 28,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:603. CORRECTIVE ACTION: RESCURED SIGN. (0714126)
